MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient's 12fr amt g-tube fell out during hands on care.Balloon on g-tube that fell out was deflated.Balloon was tested after it fell out and was leaking.Manufacturer response for low profile feeding device, mini one balloon button (per site reporter) manufacturer is sending label for return to conduct an investigation.

Brand Name
MINI ONE® BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key10069675
Report Number10069675
Device Sequence Number19002417
Product Code KNT
UDI-Device Identifier00842071100001
UDI-Public00842071100001
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
Report Date (Section F) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM1-5-1208
Device Catalogue NumberM1-5-1208
Device Lot Number180920-366
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 DA
Patient Weight3
Date Report Sent to FDA05/08/2020